Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of happi?

what are teh side effects od this tablet happi-it.my wife is suffering from severe acidity and burping and feeling gastric for which the dr has suggested this medicine.since she had one tablet in the afternoon she is having severe headache,can anything be done to neutralise this headache?
Fri, 31 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Though it is a relatively safe drug but the Side effects of Happi include n ausea, diarrhea, headache, lack of energy, bloating (gas), skin rash, dry mouth and stomach pain.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Severe headache


What are the side effects of happi?

Hi, Though it is a relatively safe drug but the Side effects of Happi include n ausea, diarrhea, headache, lack of energy, bloating (gas), skin rash, dry mouth and stomach pain. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician